# SDR HALA2010090300398

- Difficulty date: September 3, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 28,566 hours, 5,474 cycles
- Engine: Pwa PW4060
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Dirty
- Location: Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EICAS MESSAGE L GEN OFF DISPLAYED. L GEN OFF LIGHT ILLUMINATED GENERATOR RESET DID NOT CORRECT, CONDITION, EICAS MESSAGE L AC BUS DISPLAYED. L BUS OFF LIGHT REMAIN ILLUMINATED WITH APU GEN LIGHT EXTINGUISHED BUS TIE RESET NORMAL.   BITE THE BPCU IAW FIM 24-20-00 FAULTED. OVER VOLTAGE TRI GEN/WIRING/GCU.  CHECK WIRING FROM GCU TO IDG WIRING CHECKED OUT GOOD CLEANED CONNECTOR PLUG D10966 RAN ENGINE IDG OPS NORMAL.  CHANGE LT GCU AS PRECAUTIONARY IAW AMM 24-22-02.  OPS CHECK NORMAL, OK FOR SERVICE.
